RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1985, Volume 49, Issue 1, Pages 81–140 (Mi izv1348)  

This article is cited in 2 scientific papers (total in 2 papers)

Asymptotic properties of some classes of generalized functions

Yu. N. Drozhzhinov, B. I. Zavialov


Abstract: This paper studies the connection between the asymptotic and quasi-asymptotic properties at infinity of slowly increasing generalized functions with supports on the half-line and the asymptotic and quasi-asymptotic properties of the real parts of their Laplace and Fourier transforms in a neighborhood of the origin. The study is caried out in the scale of regularly varying self-similar functions. The results are applied to the study of the asymptotic properties of solutions of linear passive systems, and also to the study of the connection between Abel and Cesáro convergence (with respect to a self-similar weight) of the Fourier–Stieltjes series of nonnegative measures.
Bibliography: 13 titles.

Full text: PDF file (4782 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1986, 26:1, 77–131

Bibliographic databases:

Document Type: Article
UDC: 517.5
MSC: 46F10, 46F12
Received: 12.09.1983

Citation: Yu. N. Drozhzhinov, B. I. Zavialov, “Asymptotic properties of some classes of generalized functions”, Izv. Akad. Nauk SSSR Ser. Mat., 49:1 (1985), 81–140; Math. USSR-Izv., 26:1 (1986), 77–131

Citation in format AMSBIB
\Bibitem{DroZav85}
\by Yu.~N.~Drozhzhinov, B.~I.~Zavialov
\paper Asymptotic properties of some classes of generalized functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1985
\vol 49
\issue 1
\pages 81--140
\mathnet{http://mi.mathnet.ru/izv1348}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=779190}
\zmath{https://zbmath.org/?q=an:0587.46041}
\transl
\jour Math. USSR-Izv.
\yr 1986
\vol 26
\issue 1
\pages 77--131
\crossref{https://doi.org/10.1070/IM1986v026n01ABEH001134}


Linking options:
  • http://mi.mathnet.ru/eng/izv1348
  • http://mi.mathnet.ru/eng/izv/v49/i1/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. I. Zavialov, “On the asymptotic properties of functions holomorphic in tubular cones”, Math. USSR-Sb., 64:1 (1989), 97–113  mathnet  crossref  mathscinet  zmath
    2. V. Zh. Dumanyan, “On the uniform quasiasymptotics of the solutions of hyperbolic equations”, Math. USSR-Sb., 70:1 (1991), 109–128  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:184
    Full text:59
    References:30
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019